I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1999, VOLUME 5, NUMBER 2, PAGES 385-409
V. F. Butuzov
I. V. Nedelko
View as HTML View as gif image View as LaTeX source
The periodic solutions having internal layers in two-dimensional singularly perturbed elliptic equation with different powers of small parameter at higher derivatives are constructed. The existence of spike-type and step-type contrast structures is proved and asymptotics of the contrast structures are constructed.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: July 6, 1999